EconPapers    
Economics at your fingertips  
 

On Stability of the Equation of Homogeneous Functions on Topological Spaces

Stefan Czerwik ()
Additional contact information
Stefan Czerwik: Silesian University of Technology

Chapter Chapter 7 in Functional Equations in Mathematical Analysis, 2011, pp 87-96 from Springer

Abstract: Abstract Let K be a cone of a linear space X and Y a sequentially complete locally convex linear topological Hausdorff space. Let f : K → Y and g: K→ Y satisfy $${\alpha }^{-1}f(\alpha x) - g(x) \in U,\quad \alpha \in A,\ x \in K,$$ where U is a bounded subset of Y and A ⊂ [1, ∞). Under some additional assumptions we prove that there exists exactly one positively homogeneous function F : K → Y such that the differences F − f and F ;− g are bounded on K, i.e. the equation of homogeneous functions is stable in the Ulam–Hyers sense.

Keywords: Functional equations; Stability; Homogeneous functions (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-0055-4_7

Ordering information: This item can be ordered from
http://www.springer.com/9781461400554

DOI: 10.1007/978-1-4614-0055-4_7

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-0055-4_7